EMIS ELibM Electronic Journals Bulletin, Classe des Sciences Mathématiques et Naturelles, Sciences mathématiques naturelles / sciences mathematiques
Vol. CXLI, No. 35, pp. 49–63 (2010)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror


A general method to solve fractional differential equations on $R$

B. Stankovic

Abstract: Linear differential equations with constant coefficients and Riemann-Liouville fractional derivatives defined on the real axis are analysed in a subspace of tempered distributions. This method can also give the classical solutions.

Keywords: fractional differential equations, Wright's function

Classification (MSC2000): 26A33,34A08

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 3 Oct 2010. This page was last modified: 20 Jun 2011.

© 2010 Mathematical Institute of the Serbian Academy of Science and Arts
© 2010–2011 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition